# SDR C2XA01TY104

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230
- Part serial: 223126
- Condition: Chafed
- Location: Lt Engine
- Part time: 3,447 hours, 2,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE LEFT HAND ENGINE FIRE LOOP WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE FIRE LOOP IAW EMB-145 26-11-01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
